| Model Number |
26173KAF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred in romania.It was reported that "when the doctor tried to grab the needle, system that operate the jaws broke.There was a delay of 10 minutes".No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).